JournalsggdVol. 7, No. 1pp. 109–126

An upper bound for injectivity radii in convex cores

  • Brian H. Bowditch

    University of Warwick, Coventry, United Kingdom
An upper bound for injectivity radii in convex cores cover
Download PDF

Abstract

Let NN be a complete hyperbolic 3-manifold with finitely generated fundamental group, and let HH be its convex core. We show that there is an upper bound on the radius of an embedded hyperbolic ball in HH , which depends only on the topology of NN . As a consequence, we deduce that limit sets of strongly convergent kleinian groups converge.

Cite this article

Brian H. Bowditch, An upper bound for injectivity radii in convex cores. Groups Geom. Dyn. 7 (2013), no. 1, pp. 109–126

DOI 10.4171/GGD/178